# SDR DALA2015030901994

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 29,365 hours, 19,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING FRAME STA 715 HAS CRACK INDICATION THE LENGTH IS GREATER THAN .125. VERIFIED CRACK IAW NDT SPM 06-10-01.001 WIP QC1965. REPLACED LT STA 715 OVERWING FRAME IAW WC 5310-01436-03A.  LP 1852707.
